# SDR AALA20040216

- Difficulty date: February 2, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  THREE EACH WIRE RING TERMINAL INSULATION FOR UPPER AFT SIDE SHOW SIGNS OF OVERHEATING AT RESISTER R4-9.  REPLACED THREE EACH WIRE RING TERMINALS AT RESISTER R4-9 PER SWPM 20-20-01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
